# SDR DALA13021969201

- Difficulty date: May 8, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 49,026 hours, 27,116 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1136-1193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 1136-1193 LBL 55 SEAT TRACK CORRODED ON UPPER SURFACE.  SEAT TRACK FOUND TO BE OUT OF LIMITS.  REPAIRED IAW SRM 53-10-01, PG 36.
